Les automorphismes d'un ensemble fortement minimal

Journal of Symbolic Logic 57 (1):238-251 (1992)
Abstract
Let M be a countable saturated structure, and assume that D(ν) is a strongly minimal formula (without parameter) such that M is the algebraic closure of D(M). We will prove the two following theorems: Theorem 1. If G is a subgroup of $\operatorname{Aut}(\mathfrak{M})$ of countable index, there exists a finite set A in M such that every A-strong automorphism is in G. Theorem 2. Assume that G is a normal subgroup of $\operatorname{Aut}(\mathfrak{M})$ containing an element g such that for all n there exists $X \subseteq D(\mathfrak{M})$ such that $\operatorname{Dim}(g(X)/X) > n$. Then every strong automorphism is in G
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275188
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,777
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

15 ( #317,984 of 2,177,961 )

Recent downloads (6 months)

1 ( #317,206 of 2,177,961 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums